# SDR SWAA2024040963628

- Difficulty date: March 14, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 39,033 hours, 18,128 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPLIT SMITAR LOC TRAILING EDGE UPPER POSITION 2024-160824 CORROSION SPLIT SMITAR LOC TRAILING EDGE UPPER POSITION RT WING.  REPLACED SPLIT SMITAR ARROW HEAD TRAILING EDGE RH IAW SRM 51-40-02-0G-0.
